# SDR SWAA2023050846621

- Difficulty date: May 6, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N1802U
- Make and model: Boeing 737-8
- Aircraft serial: 60225
- Aircraft time: 2,367 hours, 1,210 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FA EMERGENCY FLASHLIGHT INOP<[01] R/R FWD O/B EMERGENCY FLASHLIGHT BATTERY IAW AMM 25-64-00. OPS CHECK GOOD
